MAUDE Adverse Event Report: TRANSMED (CHINA) CO., LTD. DURACLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

TRANSMED (CHINA) CO., LTD. DURACLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number DC0235W
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Duraclip did not deploy, and the end of it came off after the device was removed from the scope.

Brand Name
DURACLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
TRANSMED (CHINA) CO., LTD.
2855 broadwalk drive
ann arbor MI 48104
MDR Report Key20673890
Report Number20673890
Device Sequence Number8304889
Product Code PKL
UDI-Device Identifier16932619740033
UDI-Public(01)16932619740033(17)250228(10)M220301592
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2024
Report Date (Section F) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDC0235W
Device Catalogue NumberDC0235W
Device Lot NumberM220301592
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale
Patient Weight70 KG
Date Report Sent to FDA10/07/2024